# SDR DALA2017030701846

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 46,255 hours, 6,106 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Puck
- Condition: Failed
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED WITH FLAMES COMING OUT OF BRAKE NR 2.   MAX BRAKE TEMP WAS 550 DEG C.  WHEEL AND BRAKE WERE REPLACED.  FOUND BRAKE PUCK SEALS FAILED AND SPRAYING HYDRAULIC FLUID ONTO HOT BRAKE COMPONENTS.
